# SDR FDEA200903060856

- Difficulty date: March 6, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N417FE
- Make and model: Airbus A310-222
- Aircraft serial: 333
- Aircraft time: 44,102 hours, 22,314 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: VT0304S1
- Condition: Inoperative
- Location: Eng Oil Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 1 ENG OIL PRESSURE FELL TO 0.  ENGINE SHUT DOWN.  QTY REMAINED NORMAL.  OPENED ENGINE COWL AND NO OIL LEAK NOTED.  REMOVED AND REPLACED OIL PRESSURE TRANSMITTER IAW AMM 79-33-11-4.  LEAK CHECK CARRIED OUT AND OIL PRESSURE NORMAL.  CLOSED FAN AND THRUST REVERSER COWL DOORS IAW AMM 71-13-00.  A/C OK FOR SERVICE.
